MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1201
Medical Device Problem Codes Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a snm tined lead contacted the representative after observing abnormal indicator lights on the remote control.The patient initially reported a solid red indicator light; however, during a subsequent discussion with the representative, both a solid red and green indicator light were reported.Troubleshooting was performed, including attempts to reprogram around electrode 2, which exhibited an open impedance.Reprogramming was unsuccessful.During follow up evaluation, the patient's remote again displayed a red indicator light, and open impedances were identified on three electrodes.Additional information received indicated that therapy was subsequently turned off, and the patient underwent system removal and replacement procedure.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code: qon block g4: pma number: p190006 model number/catalog number: 4101 serial number: (b)(6) batch/lot number: ax1t052526 model/catalog description: neurostimulator unique identifier (udi) #:(b)(4).

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515500
Report Number2124215-2026-46279
Device Sequence Number21134818
Product Code EZW
UDI-Device Identifier10810005340141
UDI-Public(01)10810005340141(11)231201(17)261201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1201
Device Catalogue Number1201
Device Lot NumberAL1NC31234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale